RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2013, Volume 6, Issue 4, Pages 48–52 (Mi iigum34)  

This article is cited in 1 scientific paper (total in 1 paper)

Abelian groups with self-injective center of the endomorphism ring

V. M. Misyakov

Tomsk State University, 36 Lenin Prospekt, Tomsk, 634050

Abstract: Abelian groups belonging to a particular class and having self-injective center of the endomorphism ring are described.

Keywords: abelian group; self-injective center of the endomorphism ring.

Full text: PDF file (514 kB)
References: PDF file   HTML file

UDC: 512.541:512.552

Citation: V. M. Misyakov, “Abelian groups with self-injective center of the endomorphism ring”, The Bulletin of Irkutsk State University. Series Mathematics, 6:4 (2013), 48–52

Citation in format AMSBIB
\Bibitem{Mis13}
\by V.~M.~Misyakov
\paper Abelian groups with self-injective center of the endomorphism ring
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2013
\vol 6
\issue 4
\pages 48--52
\mathnet{http://mi.mathnet.ru/iigum34}


Linking options:
  • http://mi.mathnet.ru/eng/iigum34
  • http://mi.mathnet.ru/eng/iigum/v6/i4/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Chekhlov, “Abelian groups with annihilator ideals of endomorphism rings”, Siberian Math. J., 59:2 (2018), 363–367  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:101
    Full text:35
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019